# SDR I5PA2021072275701

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,502 hours, 33,259 cycles
- Engine: Pwa PW2037
- Engine time: 55,601 hours, 19,441 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32144886
- Part serial: 15557C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REFER TO LOGPAGE 42606 ITEM 2.  LEFT ENG BLEED OFF LIGHT.  PERFORMED PNEUMATIC HEALTH CHECK REF AMM 36-00-22, FOUND PRESSURE REGULATING SHUT-OFF VALVE FAULTY.  REMOVED AND REPLACED PRSOV PER AMM 36-11-09.  OPERATIONAL CHECK NORMAL.
